MAUDE Adverse Event Report: CENTURION; TRIPLE LUMEN CVC KIT - 20CM

CENTURION; TRIPLE LUMEN CVC KIT - 20CM
Catalog Number ECVC5400
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, after placing a central venous catheter device a "ct scan" showed retained guidewire fragments.The customer reported there was "nothing abnormal" noted regarding the product prior to the ct scan and the line was able to be "aspirated and flushed" without difficulty.The customer reported as a result of the reported incident the patient required retrieval of the fragments with an interventional radiology procedure.The customer reported the patient was also prescribed antibiotic therapy and home health care upon discharge.Sample requested for return evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, after placing a central venous catheter device a "ct scan" showed retained guidewire fragments.

Common Device Name
TRIPLE LUMEN CVC KIT - 20CM
Manufacturer (Section D)
CENTURION
tri-state de mexico
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18016359
Report Number3004519921-2023-00016
Device Sequence Number7593445
Product Code LRO
UDI-Device Identifier10653160365891
UDI-Public10653160365891
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECVC5400
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown